# SDR 9JLA2018060818860

- Difficulty date: May 5, 2018
- Submitted: June 8, 2018
- Operation: Air carrier
- Aircraft: N480M
- Make and model: Beech 400A
- Aircraft serial: RK586
- Aircraft time: 2,802 hours, 2,133 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GYS186C21OAA
- Condition: Failed
- Location: Mlg Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI AFTER LANDING,  THE RT MAIN LANDING GEAR OUTBOARD WHEEL HALF SEPARATED FROM THE INNER WHEEL HALF,  THE RT MAIN LANDING GEAR TIRE SEPARATED FROM THE INBOARD WHEEL HALF AND AIRCRAFT.  THE CAUSE OF THE WHEEL TO DISASSEMBLE IS THOUGHT TO BE THE RESULT OF WHEEL BOLTS INSTALLED ON THE WHEEL FAILING.
